Counting subgraphs in hyperbolic graphs with symmetry

Access this Article

Search this Article

Author(s)

Abstract

We confirm a conjecture of Kyoji Saito on the growth functions of graphs, which was originally posed for hyperbolic groups.

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 67(3), 1213-1226, 2015

    The Mathematical Society of Japan

Codes

  • NII Article ID (NAID)
    130005094188
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • ISSN
    0025-5645
  • NDL Article ID
    026603112
  • NDL Call No.
    Z53-A209
  • Data Source
    NDL  J-STAGE 
Page Top